# SDR CA980915014

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nose Gear
- Condition: Out Of Adjust
- Location: Nlg
- Component: Edo, 3500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FLOAT MAIN GEAR WOULD NOT LOCK UP ALL THE TIME.  MAIN SLIDE FITTING IN UP POSITION, BUT NOT LOCKED.  PUMP WOULD CONTINUE TO OPERATE TO FORCE GEAR TO LOCK.  NEITHER CABLE ADJUST, NOR TENSION CYLINDER O-RING REPLACEMENT DID ANY GOOD.  LEFT NOSE STRUT FOUND LOW ABOUT 2 INCHES.  IT WAS NOT NOTICED AT FIRST BECAUSE THE RT NOSE WOULD SUPPORT THE WEIGHT OF BOTH FLOATS.  WHEN GEAR SELECTED UP, THE NOSE GEAR WOULD SOMETIMES BE COMPRESSED BY 2 INCHES AND THE FORK WOULD REST AGAINST THE UPPER FORWARD BULKHEAD, NOT ALLOWING THE MAIN SLIDE FITTING TO LOCK.  PROPER SERVICING OF OLEO REQUIRED TO ALLOW PROPER GEAR OPERATION.
